MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. W/O CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. W/O CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 191130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914)
Date of Event 04/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.Clinical investigation: a temporal relationship exists between hd therapy with the fresenius 2008 t machine and the patient event of hypotension.Hypotension is a common complication during hemodialysis treatment.It was reported that the patient¿s hemodialyis treatment ended due to hypotension and that the patient coded approximately 15 minutes later.Hypotension during hemodialysis can lead to many adverse effects and potential life-threatening complications.With the limited information available, it cannot be determined what exactly caused this event.Currently, there is no reported issues with the fresenius 2008 t machine during the patient¿s treatment.Additionally, there is no allegation by the user facility that the 2008 t machine caused this event to occur.However, the device had a ultrafiltration pump error of 10ml during post event evaluation.It cannot be determined if this ultrafiltration pump error caused the machine to malfunction and cause a serious injury to the patient.However, given all the information available the 2008 t machine cannot be excluded as possible contributory factor.
 
Event or Problem Description
On 13/apr/2026, it was reported that this patient experienced decreased blood pressure approximately 30 minutes into a hemodialysis treatment utilizing the fresenius 2008 t machine (serial number (b)(6)).The patient¿s treatment was ended.Subsequently, approximately 15 minutes later the patient coded after being transported to a hospital room.There were no reported allegations of any issues with the operation of the fresenius 2008 t machine.In additional follow-up, the biomedical technician associated with the user facility confirmed that the patient¿s treatment was ended due to low blood pressure during hemodialysis treatment on (b)(6) 2026.Additionally, it was confirmed that the patient was not on the fresenius hemodialysis machine when the code occurred.The biomedical technician had no other information about the patient available and could not provide medical contact to follow up with.However, the biomedical technician stated that there is no allegation against the fresenius 2008 t machine nor any suspicion that the machine caused this event.The biomedical technician requested to have the machine evaluated (post event) by hospital policy.Contained in the file is the post event testing of the fresenius 2008 t machine (serial number (b)(6)) on (b)(6) 2026.It was documented that the machine passed self-test prior to the event.The machine passed all testing except the tcd conductivity test.However, all conductivity readings documented were documented within the normal limits.Additionally, in the ultrafiltration problem identification checklist it was documented that there was an ultrafiltration pump error by 10ml.It is unknown if this failure caused or contributed to the patient event.

Brand Name
2008T HD SYS. W/O CDX W/BIBAG BLUE STAR
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25002171
Report Number0008030665-2026-00806
Device Sequence Number9773631
Product Code KDI
UDI-Device Identifier00840861102112
UDI-Public00840861102112
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K243237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number191130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS BLOODLINES; FRESENIUS DIALYZER
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient SexUnknown